# SDR USAA2015032700001

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 44,215 hours, 25,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LOWER LT CORNER EXIT LIGHT LENS IS OFF.  REPLACED EMER EXIT LENS AT 1R DOOR WITH GOOD OPERATIONAL CHECK.
